# SDR CALA2019011200054

- Difficulty date: January 8, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 20,442 hours, 7,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR964411
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING AISLE 23 ABC HAS LIGHT LENS BROKEN REMOVED AND REPLACED EMERGENCY EXIT AISLE FLOOR PROXIMITY LIGHTING AT ROW 23 ABC REF MM 33-51-11, OPS CHECK GOOD PERFORMED IDT INSPECTION OF ROW 23ABC AISLE EXIT LIGHT, NO DEFECTS NOTED.
